# SDR AALA2019031219003

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 56,888 hours, 23,469 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT THE AFT LEFT SMOKE ALARM SOUNDED.  NO SMOKE PRESENT.  MAINTENANCE VISUALLY INSPECTED THE SMOKE DETECTOR, SEALS WERE PRESENT AND POWER LIGHT WAS ON. NO VISUAL DEFECTS WERE NOTED AND THE SELF TEST WAS OK IAW AMM 26-14-00.
